# SDR SWAA2021102630679

- Difficulty date: October 18, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT HAND OVERWING EXIT EMERGENCY EXIT INDEXER LIGHT DOES NOT WORK ; / [01] CONNECTED THE WIRING CORRECTLY AS PER WDM 33-51-13 PAGE 1 SHEET 1 NO OTHER FAULTS NOTED.; [02] ALSO GOOD OP TEST OF LIGHT AS PER AMM 33-51-00-710-801; [03] CERTIFIED ALL WORK COMPLETED AS PER LISTED REFERENCES.; [04] VERIFIED GOOD OP TEST OF LIGHT AS PER AMM 33-51-00-710-801.
